I abstained from sex for a number of years, until recently I had a one night stand with a guy. We had protected vaginal sex (unprotected stimulation but did not insert), and unprotected oral. About 3 weeks later, I woke up one morning feeling nauseous, vomited, then came flu-like symptoms. The fever stuck around for a few days, and my joints began to hurt. As the week went on, the joint pain increased. It was so painful, I could hardly move. My fingers and feet were swollen. I was on antibiotics and pain killers, but the pain did not subside. After two days of steroids, I began to recover. The flu/joint pain lasted for about 2 weeks.
6 weeks after the one night stand, I went to get tested for HIV, as the doctor suggested that the episode sounded like HIV symptoms. The rapid HIV test came back negative. However, I came back positive with Chlamydia.
I later checked with the guy, whether he was tested - he said he get tested twice a year and everything came back negative recently. (I'm not sure if he had his throat checked out for Chlamydia, which I might have caught it from him by receiving oral sex if he has it. I didn't specify when I asked.) What confuses me however, is that I was on antibiotics (same dosage treatment for Chlamydia) just 2 weeks after having sex. I took the antibiotics longer than what's needed to treat for Chlamydia as well. However, I was still tested positive?
My joint pain seemed to be reactive arthritis, which could possibly be from the Chlamydia infection. However, I'm almost near my 3 months window, so will get retested for HIV soon. I'm worried that it might be HIV, even though the guy swears he's negative. Can Chlamydia cause such a reaction with joint pain? And is there a way to be sure, during this time to rule out HIV? I don't want to wait for another 3 months, I know retesting 6 months from the incident would be more definite, but I would love to know ASAP!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?